@article{(Open Science Index):https://publications.waset.org/pdf/9998205,
	  title     = {Solving Stochastic Eigenvalue Problem of Wick Type},
	  author    = {Hassan Manouzi and  Taous-Meriem Laleg-Kirati},
	  country	= {},
	  institution	= {},
	  abstract     = {In this paper we study mathematically the eigenvalue
problem for stochastic elliptic partial differential equation of Wick
type. Using the Wick-product and the Wiener-Itô chaos expansion,
the stochastic eigenvalue problem is reformulated as a system of an
eigenvalue problem for a deterministic partial differential equation
and elliptic partial differential equations by using the Fredholm
alternative. To reduce the computational complexity of this system,
we shall use a decomposition method using the Wiener-Itô chaos
expansion. Once the approximation of the solution is performed using
the finite element method for example, the statistics of the numerical
solution can be easily evaluated.
	    journal   = {International Journal of Mathematical and Computational Sciences},
	  volume    = {8},
	  number    = {5},
	  year      = {2014},
	  pages     = {753 - 756},
	  ee        = {https://publications.waset.org/pdf/9998205},
	  url   	= {https://publications.waset.org/vol/89},
	  bibsource = {https://publications.waset.org/},
	  issn  	= {eISSN: 1307-6892},
	  publisher = {World Academy of Science, Engineering and Technology},
	  index 	= {Open Science Index 89, 2014},